+880 18 4722 0014 (PMD)
+880 18 4722 0022 (Commercial)
+880 18 4722 0044 (HR)
info@teampharmabd.com
mkt@teampharmabd.com

Each tablet contains Paracetamol BP 500 mg & Caffeine USP 65 mg. 

For the temporary relief of minor aches and pains associated with influenza, headache, toothache, earache, pain due to neurological disturbance, for the pain of menstrual cramps, for the minor pain of arthritis and for the reduction of fever. 

Adults: 0.5-1g (1-2 tablets) every 4-6 hours. Maximum daily dose is 4 g (8 tablets).

Children: For post immunization pyrexia 60 mg followed if necessary by a second dose 4 to 6 hours later.

Under 3 months (on doctor's advice only): 10 mg/kg body weight (5 mg/kg body weight if jaundiced) 3-4 times daily. Shake the bottle before each use.

Side effects are rare. Liver damage may occur following overdose. The primary symptoms of liver damage are nausea, vomiting and physical discomfort.

Each box contains 20x10's tablet in a blisters pack.




PRESCRIBING INFORMATION